# SDR SWAA2022021436731

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO COMPARTMENT FLOOR STRUCTURE: TRACK - TIEDOWN ASSEMBLY HAS CORROSION AT BS 500H+18; RBL 13.5; WL 156. / REMOVED CORRODED FORWARD CARGO FLOOR TRACK-TIEDOWN ASSEMBLY FROM BS500G +10' TO BS500I AT RBL 13.5; WL 156 AND FABRICATED REPLACEMENT TIE DOWN TRACK AND REPAIR SPLICE LOCATED AT RBL 13.5 STA 500G +10'. INSTALLED REPLACEMENT TRACK AND SPLICE IAW B737-800 SRM 53-00-53-2R-3 AND DWG #143A7500 SHT 76. TIEDOWN TRACK PO # 691299 ITEM #HFAB53-TRA-017 SPLICE PO#690900 ITEM #BAC 1520-2995#7050T76511
